# SDR JYD2001F00003

- Difficulty date: August 9, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 670403
- Part serial: M103AA0069
- Condition: Cracked
- Location: Engine
- Part time: 3,147 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR, PN JFTD12A4A, SN 672491 HAVING A TOTAL TIME OF7090.9 AND A TIME SINCE OVERHAUL OF 3147.9 WAS REMOVED FOR OVERHAUL.  DURING INSPECTION, 14 CRACKS WERE DETECTED IN THE 3RD STAGE COMPRESSOR DISK PN670403, SN M103AA0069 BY LIQUID PENETRANT INSPECTION.  ALL CRACKS ORIGINATED FROM TIE ROD HOLES AND EXTENDED OUTWARD.  THE LONGEST CRACK WAS APPROXIMATELY .322 INCH.
